Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Why do I pee only a little ?

when i pee only a tiny bit come out why is that , can i take deppresion pills to fix the problem?
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Welcome to Healthacremagic,

There are plenty of causes for non passage of urine like UTI, stone. Get yourself, urine r/m, c/s and USG KUB and PVR.
Dont take depression pills, they will prolong your suffering

Take care
Rajiv Goel, consultant urologist, columbia asia, gurgaon
Answered: Tue, 8 Mar 2011
I find this answer helpful
  Anonymous's Response
could be a urinary tract infection id get it checked and depression pills are not for your bladder!!
Answered: Tue, 1 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor